PaperTrue

     恭喜清华大学电子工程系余佳东团队喜中ADVANCED MATERIALS(IF:25.8),购买服务为:优质润色 点击查看更多发表案例
微信服务号二维码
以下是对 DISCRETE MATH 杂志介绍 收藏
缩写名/全名
DISCRETE MATH
DISCRETE MATHEMATICS
ISSN号 0012-365X
研究方向 数学-数学
影响因子 2015:0.6, 2016:0.639, 2017:0.738, 2018:0.728, 2019:0.77,
出版国家 NETHERLANDS
出版周期 Semimonthly
年文章数 352
出版年份 1971
是否OA No
审稿周期(仅供参考) 平均6月
录用比例 约50%
投稿链接 http://ees.elsevier.com/disc/default.asp?acw=3
投稿官网 http://www.journals.elsevier.com/discrete-mathematics/
h-index 66
CiteScore
CiteScoreSJRSNIPCiteScore排名
1.500.8241.161
学科分区排名
大类:Mathematics
小类:Discrete Mathematics and Combinatorics
Q231 / 73
大类:Mathematics
小类:Theoretical Computer Science
Q496 / 119

PubMed Central (PMC)链接 http://www.ncbi.nlm.nih.gov/nlmcatalog?term=0012-365X%5BISSN%5D
中科院SCI期刊分区
( 2018年新版本)
大类学科小类学科Top期刊综述期刊
数学 2区4区3区
MATHEMATICS
数学
4区3区3区
中科院SCI期刊分区
( 2020年新版本)
大类学科小类学科Top期刊综述期刊
数学 3区3区1区
MATHEMATICS
数学
1区3区3区
  • 该杂志上中国学者近期发表的论文
  • 同领域相关期刊
中国学者近期发表的论文
1.Homeomorphically irreducible spanning trees in hexangulations of surfaces

Author: Shaohui Zhai, Erling Wei, Jinghua He, Dong Ye
Journal: DISCRETE MATHEMATICS, 2019, Vol., , DOI:10.1016/j.disc.2019.01.032
    DOI
2.Erdős–Gallai stability theorem for linear forests

Author: Ming-Zhu Chen, Xiao-Dong Zhang
Journal: DISCRETE MATHEMATICS, 2018, Vol.342, 904-916, DOI:10.1016/j.disc.2018.11.021
    DOI
3.A note on chromatic number of (cap, even hole)-free graphs

Author: Rong Wu, Baogang Xu
Journal: DISCRETE MATHEMATICS, 2018, Vol.342, 898-903, DOI:10.1016/j.disc.2018.11.005
    DOI
4.Degree powers in graphs with a forbidden forest

Author: Yongxin Lan, Henry Liu, Zhongmei Qin, Yongtang Shi
Journal: DISCRETE MATHEMATICS, 2018, Vol.342, 821-835, DOI:10.1016/j.disc.2018.11.013
    DOI
5.Colouring of generalized signed triangle-free planar graphs

Author: Yiting Jiang, Daphne Der-Fen Liu, Yeong-Nan Yeh, Xuding Zhu
Journal: DISCRETE MATHEMATICS, 2018, Vol.342, 836-843, DOI:10.1016/j.disc.2018.11.011
    DOI
6.On a question of Sury

Author: Yan Li, Jisoo Yoo, Daeyeoul Kim
Journal: DISCRETE MATHEMATICS, 2018, Vol.342, 800-806, DOI:10.1016/j.disc.2018.11.008
    DOI
7.The size of 3-uniform hypergraphs with given matching number and codegree

Author: Xinmin Hou, Lei Yu, Jun Gao, Boyuan Liu
Journal: DISCRETE MATHEMATICS, 2018, Vol.342, 760-767, DOI:10.1016/j.disc.2018.11.015
    DOI
8.The Randić index and signless Laplacian spectral radius of graphs

Author: Bo Ning, Xing Peng
Journal: DISCRETE MATHEMATICS, 2018, Vol.342, 643-653, DOI:10.1016/j.disc.2018.10.028
    DOI
9.Every planar graph without 4-cycles adjacent to two triangles is DP-4-colorable

Author: Runrun Liu, Xiangwen Li
Journal: DISCRETE MATHEMATICS, 2018, Vol.342, 623-627, DOI:10.1016/j.disc.2018.10.025
    DOI
10.Perfect matchings extend to two or more hamiltonian cycles in hypercubes

Author: Fan Wang, Wuyang Sun
Journal: DISCRETE MATHEMATICS, 2018, Vol.342, 505-510, DOI:10.1016/j.disc.2018.10.029
    DOI
同类著名期刊名称 h-index CiteScore
JOURNAL OF THE AMERICAN MATHEMATICAL SOCIETY809.10
Publications Mathematiques de l IHES315.50
ANNALS OF MATHEMATICS988.00
Journal of Numerical Mathematics265.70
INVENTIONES MATHEMATICAE915.20
MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY563.90
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS896.10
ACTA MATHEMATICA594.90
Advances in Difference Equations363.00
Iranian Journal of Fuzzy Systems213.20
中科院JCR同大类学科的热搜期刊 浏览次数
APPLIED MATHEMATICS AND COMPUTATION235432
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS118672
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS110186
Communications in Nonlinear Science and Numerical Simulation104407
APPLIED MATHEMATICS LETTERS103723
COMPUTERS & MATHEMATICS WITH APPLICATIONS100216
MATHEMATICAL METHODS IN THE APPLIED SCIENCES83293
JOURNAL OF DIFFERENTIAL EQUATIONS66318
DISCRETE DYNAMICS IN NATURE AND SOCIETY61530
ADVANCES IN MATHEMATICS61511